Main Subjects = 05C12 Distance in graphs
On metric dimension of edge comb product of vertex-transitive graphs

Articles in Press, Corrected Proof, Available Online from 27 April 2024


Tita Khalis Maryati; Dindin Sobiruddin; Maifalinda Fatra; Fawwaz Fakhrurrozi Hadiputra

Peripheral Hosoya polynomial of composite graphs

Volume 11, Issue 2, June 2022, Pages 63-76


Anteneh Alemu Ali; Kishori P. Narayankar

Forcing edge detour monophonic number of a graph

Volume 10, Issue 4, December 2021, Pages 201-211


P. Titus; K. Ganesamoorthy

Gutman index‎, ‎edge-Wiener index and edge-connectivity

Volume 9, Issue 4, December 2020, Pages 231-242


Jaya Mazorodze; Simon Mukwembi; Tomas Vetrik

The distance spectrum of two new operations of graphs

Volume 9, Issue 3, September 2020, Pages 125-138


Zikai Tang; Renfang Wu; Hanlin Chen; Hanyuan Deng

On the new extension of distance-balanced graphs

Volume 5, Issue 4, December 2016, Pages 21-34


Morteza Faghani; Ehsan Pourhadi; Hassan Kharazi

Steiner Wiener index of graph products

Volume 5, Issue 3, September 2016, Pages 39-50


Yaoping Mao; Zhao Wang; Ivan Gutman

Weighted Szeged indices of some graph operations

Volume 5, Issue 1, March 2016, Pages 25-35


Kannan Pattabiraman; P. Kandan

The hyper edge-Wiener index of corona product of graphs

Volume 4, Issue 3, September 2015, Pages 1-9


Abolghasem Soltani; Ali Iranmanesh

Optimal orientations of subgraphs of complete bipartite graphs

Volume 4, Issue 1, March 2015, Pages 19-29


R. Lakshmi; G. Rajasekaran; R. Sampathkumar

A bound for the locating chromatic number of trees

Volume 4, Issue 1, March 2015, Pages 31-41


Ali Behtoei; Mahdi Anbarloei

The geodetic domination number for the product of graphs

Volume 3, Issue 4, December 2014, Pages 19-30


S. Robinson Chellathurai; S. Padma Vijaya

Complete solution to a conjecture of Zhang-Liu-Zhou

Volume 3, Issue 4, December 2014, Pages 55-58


Mostafa Tavakoli; F. Rahbarnia; M. Mirzavaziri; A. R. Ashrafi

Studying the corona product of graphs under some graph invariants

Volume 3, Issue 3, September 2014, Pages 43-49


M. Tavakoli; F. Rahbarnia; Ali Reza Ashrafi

On Wiener index of graph complements

Volume 3, Issue 2, June 2014, Pages 11-15


Jaisankar Senbagamalar; Jayapal Baskar Babujee; Ivan Gutman

Watching systems of triangular graphs

Volume 3, Issue 1, March 2014, Pages 51-57


Maryam Roozbayani; Hamidreza Maimani; Abolfazl Tehranian

Reciprocal degree distance of some graph operations

Volume 2, Issue 4, December 2013, Pages 13-24


Kannan Pattabiraman; M. Vijayaragavan

Note on degree Kirchhoff index of graphs

Volume 2, Issue 3, September 2013, Pages 43-52


Mardjan Hakimi-Nezhaad; Ali Reza Ashrafi; Ivan Gutman

On a relation between Szeged and Wiener indices of bipartite graphs

Volume 1, Issue 4, December 2012, Pages 43-49


Lilly Chen; Xueliang Li; Mengmeng Liu; Ivan Gutman